Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287402] of Mark A. Stern

Papers Published

  1. Charbonneau, B; Stern, M, Asymptotic Hodge Theory of Vector Bundles, Geometry and Topology, vol. 23 no. 3 (2015), pp. 559-609 [DG/1111.0591], [0591]
    (last updated on 2017/12/15)

    Abstract:
    We introduce several families of filtrations on the space of vector bundles over a smooth projective variety. These filtrations are defined using the large k asymptotics of the kernel of the Dolbeault Dirac operator on a bundle twisted by the kth power of an ample line bundle. The filtrations measure the failure of the bundle to admit a holomorphic structure. We study compatibility under the Chern isomorphism of these filtrations with the Hodge filtration on cohomology.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320